# SDR 99ZZZX932

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16NM
- Make and model: Beech E-90
- Aircraft serial: LW62
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 5052443931
- Condition: Broken
- Location: Elevator
- Part time: 10,536 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A LOUD POP WAS HEARD, THE CONTROL COLUMN FELL AGAINST THE FWD STOP AND ACFT PITCHED UP.  PILOT FOUND HE HAD UP ELEV CONTROL ONLY.  EMERG DECLARED AND ACFT SAFELY LANDED USING ENG POWER AND TRIM.  INVEST FOUND THE DOWN ELEVATOR CABLE HAD CHAFED THROUGH AN ELEC WIRE BENEATH THE PILOT'S SEAT AND CABLE WAS BURNED THROUGH.
